# SDR DALA2021092705788

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 IN REF. LP 1950929. AWR: DURING SCANNING DENTS RE EVALUATION, DENT OUT OF LIMIT WERE FOUND ON LH EXTERNAL FUSELAGE FS 1715 L29 (LOG 2439669). CORRECTIVE ACTION: SUMMARY OF N.R.C. 00416. DENT ON LH EXTERNAL FUSELAGE FS 1715 L29 WAS REPAIRED WITH ER/A 593949-14, REVISION ORIGINAL SECTION I: PERMANENT REPAIR. (1957719)
